I am 49 year old, post menopausal for 18 months, I previously had "hot flashes, moods swings, fatigue, and weight gain". I began exercising and felt better. I began experiencing abdominal bloating and profuse sweating at night, and now the sweating occurs intermittently throughout the day for 15 - 30 minutes. I experience fatigue and cold chills followed by sweating on a daily basis. I have to remove my clothes at night, and change my sheets due to excessive sweating which occurs throughout the night. I am now being treated for high blood pressure. I am on thyroid medicine for a goiter, and my lab test are normal. Am I experiencing additional menopause symptoms, I have menustrated in 18 months, although I have a short (3 hour) cycle last week. I feel like I am losing my mind, I have always been athletic, and now I have no energy. I sweat profusely all the time. Please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.